# SDR DALA2024022602582

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 90,673 hours, 17,416 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L4 Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 4L DOOR ARMED INDICATOR INOP. CORRECTIVE ACTION: LIGHT UNIT REPLACED IAW B767-400 AMM 33-22-03, NOW OPS OK. (5728954)
